Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Abs Lymph and BUN/Creat Ratio came back high, feeling tired, headaches. Why is it ?

My Abs Lymph came back a little high 3.6 K/ul. My WBC were fine at 9.6 K/ul. My Creatine is low at .56mg/dl with my BUN/Creat Ratio high at 25.0 Ratio. Lately I have been feeling very tired but what concerns me the most are headaches I continue to have on my right side of the back of my head mostly. At times it also hurts all over my head. Sometimes my face feels tingly.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

Evaluation of headaches deserves a very systematic approach. Its important to distinguish primary headaches (Migraines, tension headaches and cluster headaches) from secondary headaches(tumors, infections, abcessces, hemorrage etc). Specific associated clinical signs like weight loss, fever, nausea or vomiting, visual disturbances are required to know the exact cause and orient treatment. Specific tests like a brain CT scan could therefore be asked. Exclusion of visual problems and ear - nose - throat problems should be well examined.

A proper control of kidney function is required. A creatinine clearance and blood Calcium and Potassium levels are required. An abdominal ultrasound to ascertain kidney structure, shape and consistency is important.

I suggest you consult an internist first. Thanks and kind regards.

Bain LE, MD.
Answered: Sat, 27 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor